Alert archive / California / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Apr 22, 2013, 2:21 AM PDT for San Bernardino County, California; Clark County, Nevada; Mohave County, Arizona. It took effect at Apr 23, 2013, 5:00 AM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 22, 2013, 2:21 AM PDT (09:21 UTC)
- In effect from
- Apr 23, 2013, 5:00 AM PDT
- Expired
- Apr 23, 2013, 5:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:35 AM PDT | NON-TSTM WND GST 51 | 4 Ene Bullhead City, AZ | A TRAINED SPOTTER IN BULLHEAD CITY REPORTED A WIND GUST OF 51 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5690 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961 WWUS85 KVEF 220921 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 221 AM PDT MON APR 22 2013 .STRONG NORTH WINDS AND VERY LOW RELATIVE HUMIDITY ARE EXPECTED IN THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY ON TUESDAY. AZZ101-CAZ229-NVZ466-222200- /O.NEW.KVEF.FW.W.0003.130423T1200Z-130424T0000Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 221 AM PDT MON APR 22 2013 /221 AM MST MON APR 22 2013/ ...RED FLAG WARNING IN EFFECT FROM 5 AM PDT /5 AM MST/ TO 5 PM PDT /5 PM MST/ TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101 - 229 AND 466... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM TUESDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE QUICKLY AND RELATIVE HUMIDITY WILL DROP QUICKLY AS A COLD FRONT PASSES THROUGH EARLY TUESDAY MORNING. THE WINDS WILL SUBSIDE IN THE AFTERNOON...BUT HUMIDITY WILL REMAIN VERY LOW. * WIND...NORTH WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...FALLING THROUGH THE TEENS INTO THE SINGLE DIGITS. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
4 follow-up statements
525 WWUS85 KVEF 222148 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 248 PM PDT MON APR 22 2013 .STRONG NORTH WINDS AND VERY LOW RELATIVE HUMIDITY ARE EXPECTED IN THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY ON TUESDAY. AZZ101-CAZ229-NVZ466-231400- /O.CON.KVEF.FW.W.0003.130423T1200Z-130424T0000Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 248 PM PDT MON APR 22 2013 /248 PM MST MON APR 22 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM PDT /5 AM MST/ TO 5 PM PDT /5 PM MST/ TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101 - 229 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE QUICKLY AND RELATIVE HUMIDITY WILL DROP QUICKLY AS A COLD FRONT PASSES THROUGH THE REGION BY LATE TONIGHT. THE WINDS WILL SUBSIDE TUESDAY AFTERNOON...BUT HUMIDITY WILL REMAIN VERY LOW. * WIND...NORTH WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...FALLING THROUGH THE TEENS INTO THE SINGLE DIGITS. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
671 WWUS85 KVEF 231158 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 458 AM PDT TUE APR 23 2013 .STRONG NORTH WINDS AND VERY LOW RELATIVE HUMIDITY ARE EXPECTED IN THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY TODAY. AZZ101-CAZ229-NVZ466-240000- /O.CON.KVEF.FW.W.0003.130423T1200Z-130424T0000Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 458 AM PDT TUE APR 23 2013 /458 AM MST TUE APR 23 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT /5 PM MST/ THIS AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101 - 229 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY WILL CONTINUE THROUGH THE DAY. THE WINDS WILL SUBSIDE THIS AFTERNOON...BUT HUMIDITY WILL REMAIN VERY LOW. * WIND...NORTH WIND 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...FALLING FROM THE LOW TEENS EARLY THIS MORNING INTO THE SINGLE DIGITS. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
345 WWUS85 KVEF 232158 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 258 PM PDT TUE APR 23 2013 .GUSTY NORTH WINDS WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE AFTERNOON. AZZ101-CAZ229-NVZ466-240000- /O.CON.KVEF.FW.W.0003.000000T0000Z-130424T0000Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 258 PM PDT TUE APR 23 2013 /258 PM MST TUE APR 23 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT /5 PM MST/ THIS AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...229 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY WILL CONTINUE THROUGH THE AFTERNOON. HOWEVER THE WINDS ARE ON THE DECREASE...BUT HUMIDITY WILL REMAIN VERY LOW. EXPECT THE RED FLAG CONDITIONS WILL END BY 5 PM THIS AFTERNOON DUE TO THE DECREASING WINDS. * WIND...NORTH WIND 15 TO 25 WITH GUSTS TO AROUND 35 MPH. * HUMIDITY...GENERALLY IN THE SINGLE DIGITS TO LOW TEENS. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LASVEGAS
024 WWUS85 KVEF 232337 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 437 PM PDT TUE APR 23 2013 AZZ101-CAZ229-NVZ466-240045- /O.EXP.KVEF.FW.W.0003.000000T0000Z-130424T0000Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 437 PM PDT TUE APR 23 2013 /437 PM MST TUE APR 23 2013/ ...RED FLAG WARNING WILL EXPIRE AT 5 PM PDT /5 PM MST/ THIS AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...229 AND 466... NORTH WINDS ARE CONTINUING TO DECREASE ACROSS THE AREA AND ALTHOUGH LOCAL GUSTY WINDS WILL CONTINUE INTO THE EVENING... WIDESPREAD WINDS OVER 35 MPH ARE NO LONGER EXPECTED. RELATIVE HUMIDITY WILL ALSO BEGIN TO INCREASE DURING THE EVENING HOURS. THUS WILL ALLOW THE RED FLAG WARNING WHICH HAS BEEN IN EFFECT TODAY TO EXPIRE AS OF 5 PM PDT /5 PM MDT DUE TO THESE IMPROVING CONDITIONS. $$ HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 21, 5:12 PM PDT, 9 hours 9 minutes earlier.
Area forecast discussion, Apr 21, 5:12 PM PDT, 9 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 512 PM PDT SUN APR 21 2013 .SYNOPSIS...THE RECENT WARMING TREND WILL PEAK MONDAY BEFORE A DRY COLD FRONT SWEEPS ACROSS THE REGION MONDAY NIGHT BRINGING GUSTY NORTH WINDS AND COOLER TEMPERATURES FOR TUESDAY. LIGHTER WINDS AND MILD WEATHER WILL RETURN WEDNESDAY WITH TEMPERATURES RISING AGAIN THROUGH NEXT WEEKEND. && .UPDATE...A BAND OF HIGH CLOUDS THICKENED AND MOVED OVER NORTHERN LINCOLN COUNTY LATE THIS AFTERNOON. THE MODELS INDICATE HIGH CLOUDS ACROSS THAT AREA MUCH OF THE NIGHT. I UPDATED SKY COVER TO REFLECT THIS TREND. -HARRISON- && .PREV DISCUSSION... 325 PM PDT SUN APR 21 2013 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...TEMPERATURES WERE RUNNING AROUND 5-7 DEGREES WARMER THIS AFTERNOON THAN YESTERDAY AND WE WILL SEE ANOTHER BUMP IN TEMPS MONDAY BEFORE NOTICEABLY COOLER PUSHES IN MONDAY NIGHT INTO TUESDAY. THE FEATURE TO WATCH IS A SHORTWAVE TROUGH CURRENTLY DIVING OUT OF BRITISH COLUMBIA INTO WASHINGTON STATE. THE LATEST NAM/GFS/ECMWF SOLUTIONS INITIALIZED IT SIMILARLY...HOWEVER THE GFS AND ECMWF ARE IN BETTER AGREEMENT WITH THE TRACK AND TIMING OF THIS WAVE AS IT DROPS DOWN THROUGH IDAHO THEN ACROSS NORTHERN UTAH MONDAY EVENING AND THE FOUR CORNERS REGION BY 18Z TUESDAY. THE NAM DEPICTION BEGINS TO SLOW ITS PROGRESS MONDAY NIGHT AND TUESDAY MORNING AND ALSO DIVES THE ASSOCIATED VORT MAX DOWN THROUGH SOUTHWEST UTAH AROUND 18Z TUESDAY. THE FORECAST IS BASED ON THE GFS/ECMWF SOLUTIONS WHICH BRING THE COLD FRONT AND THE PUNCH OF NORTH WINDS DOWN THROUGH SOUTHERN NEVADA AND THE COLORADO RIVER VALLEY CONSIDERABLY EARLIER THAN THE NAM. THE STRONGEST WINDS WILL OCCUR MONDAY EVENING THROUGH EARLY TUESDAY MORNING THEN SPEEDS BEGIN DECREASING EARLY TUESDAY AFTERNOON. THIS TIMING WOULD HAVE LESS OF AN IMPACT WITH RESPECT TO FIRE WEATHER CONCERNS DOWN THE COLORADO RIVER VALLEY AS THE LOW RELATIVE HUMIDITY AND STRONG WIND SPEEDS DO NOT PHASE REAL WELL. THIS WILL NEED TO BE WATCHED WITH LATER MODEL RUNS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE ANY FIRE WEATHER HIGHLIGHTS AT THIS TIME. .LONG TERM...THE NEXT MID/UPPER LEVEL TROUGH IS FORECAST TO DROP SOUTH INTO NORCAL...NORTHERN NEVADA AND NORTHERN UTAH ON WEDNESDAY. MEANWHILE AN UPPER LEVEL LOW OVER THE EASTERN PACIFIC IS EXPECTED TO GET PUSHED INLAND BY THIS FEATURE TOWARD THE BAJA WEDNESDAY NIGHT AND THEN MOVE ACROSS ARIZONA ON THURSDAY AS IT GETS PICKED UP BY THE TROUGH DROPPING SOUTH. THE LOW OFFSHORE INITIALLY WILL HAVE LIMITED MOISTURE TO WORK WITH AND AS IT APPROACHES THE COAST IT APPEARS IT WILL DRAW SOME ADDITIONAL MOISTURE NORTH WITH IT BUT NOTHING EXCEPTIONAL. AS A RESULT...THE MAIN IMPACT WILL BE AN INCREASE IN CLOUDS ACROSS THE AREA WEDNESDAY WITH BATCHES OF CLOUDS REMAINING IN PLACE INTO THURSDAY. MODELS CONTINUE TO INDICATE THAT AS A DEFORMATION ZONE SETS UP ACROSS OUR AREA A FEW SHOWERS MAY DEVELOP AHEAD OF THE LOW OVER THE SOUTHERN SIERRA ON WEDNESDAY AND ESPECIALLY ACROSS NORTHERN ARIZONA ON THURSDAY PER THE ECMWF. THE THOUGHT ON WEDNESDAY IS THAT THE SHOWERS OVER THE SOUTHERN SIERRA ARE OVERDONE AND WILL LIKELY JUST BE CUMULUS POPPING UP...HOWEVER THE TRACK OF THE LOW THE MOISTURE TRAJECTORY BECOME SLIGHTLY MORE FAVORABLE BY THURSDAY SO I DID GO AHEAD AND ADD A SLIGHT CHANCE OF SHOWERS TO THE HIGHER TERRAIN OF NORTHERN AND EASTERN MOHAVE COUNTY. ONCE THIS FEATURE DEPARTS THURSDAY NIGHT...DRY CONDITIONS ARE EXPECTED FOR FRIDAY THROUGH NEXT SATURDAY AS RIDGING ALOFT MOVES IN. TEMPS SHOULD STEADILY WARM THROUGH THE PERIOD...ESPECIALLY BY NEXT SATURDAY AS SOUTHWEST FLOW INCREASES ON THE BACK SIDE OF THE RIDGE. THE LATEST MODELS ARE ALL OVER THE PLACE WITH HOW THEY HANDLE AN INCOMING PIECE OF ENERGY NEXT WEEK AND FOR NOW I HAVE FAVORED THE ECMWF AND GEM WHICH BRING A TROUGH TOWARD NORCAL BY NEXT SUNDAY. THIS WOULD JUST BRING SOME HIGH CLOUDS BACK ON IN AND INCREASE MIXING WHICH WOULD KEEP TEMPS ABOUT 8-10 DEGREES ABOVE NORMAL. && .AVIATION...FOR MCCARRAN...OVERALL WINDS SHOULD STAY SOUTH TO SOUTHWEST TONIGHT THROUGH MONDAY EVENING AT 5-10 KTS. THERE MAY BE A PERIOD BRIEFLY MONDAY BETWEEN 17Z AND 20Z WHERE SOUTHEAST WINDS BECOME MORE PREVALENT. A GENERALLY CLEAR SKY IS EXPECTED THROUGH MONDAY NIGHT. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...WINDS SHOULD FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS THROUGH MONDAY MORNING AT 10 KTS OR LESS. MONDAY AFTERNOON INTO MONDAY NIGHT A COLD FRONT IS EXPECTED TO PASS ACROSS THE AREA. SOUTH TO SOUTHWEST WINDS WILL PICK UP AHEAD OF THE FRONT MAINLY AROUND KDAG WHERE GUSTS TO 20 KTS ARE EXPECTED. BEHIND THE FRONT WINDS WILL SHIFT TO THE NORTHWEST TO NORTH AT 10-20 KTS WITH GUSTS UP TO 30 KTS. A FEW CLOUDS AOA 25K FEET AT TIMES THROUGH MONDAY NIGHT. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && ADAIR/STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Apr 22, 2:21 AM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 221 AM PDT MON APR 22 2013 AZZ002-036-CAZ527-NVZ021-230700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 221 AM PDT MON APR 22 2013 /221 AM MST MON APR 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT LIKELY TODAY. STRONG NORTH WINDS COULD BEGIN AS EARLY AS TONIGHT AS A COLD FRONT MOVES IN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG NORTH WINDS AND VERY LOW RELATIVE HUMIDITY ARE EXPECTED ON TUESDAY. A HIGH WIND WATCH IS IN EFFECT...AND SO IS A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS. HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-CAZ519>526-NVZ014>020-022-230700- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 221 AM PDT MON APR 22 2013 /221 AM MST MON APR 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:21 AM PDT | High Wind Watch | VEF | San Bernardino | 13 hr |
| Apr 22, 3:04 PM PDT | Wind Advisory | VEF | San Bernardino | 24 hr |
Nearby
Red Flag Warnings in California, 2013Red Flag Warnings in Nevada, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.